# SDR VJ970135

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, RT WING INTERNAL, CORROSION ON CLIP AT REAR SPAR STATION 58.  REMOVED CLIP/SPACER, RECEIVED NEW CLIP/SPACER.  DRILLED, DEBURRED, ALODINED AND PRIMED AND INSTALLED NEW CLIP/SPACER IAW DC-9 SRM 51-10-4, 51-10-3, 51-30-8 AND EO 97-461 PAGE 7 ON RT WING REAR SPAR STATION 58.  (M)
